References

  • D. Colton and R. Kress. Inverse Acoustic and Electromagnetic Scattering Theory. Springer, 1998.
  • M. Ganesh and S. C. Hawkins. An efficient surface integral method for the time-harmonic {M}axwell equations. ANZIAM, 48:C17--C33, 2006. http://anziamj.austms.org.au/ojs/index.php/ANZIAMJ/article/view/60/43.
  • M. Ganesh and S. C. Hawkins. A spectrally accurate algorithm for electromagnetic scattering in three dimensions. Numerical Algorithms, 43:25--60, 2006. doi:10.1007/s11075-006-9033-7.
  • E. F. Knott, J. F. Shaeffer, and M. T. Tuley. Radar Cross Section. SciTech Publishing Inc, 2004.
  • L. Y. Kolotolina. Explicit preconditioning of systems of linear algebraic equations. J. Sov. Math., 43:2566--2573, 1988.
  • J. Lee, J. Zhang, and C. Lu. Incomplete {LU} preconditioning for large scale dense complex linear systems from electromagnetic wave scattering problems. J. Comp. Phys., 185:158--175, 2003. doi:10.1016/S0021-9991(02)00052-9.
  • Y. Saad. Iterative Methods for Sparse Linear Systems. SIAM, second edition, 2003.
  • Y. Saad. {SPARSKIT}. http://www-users.cs.umn.edu/ saad/software/home.html, 2005.
  • K. Sertel and J. L. Volakis. Incomplete {LU} preconditioner for {FMM} implementation. Micro. Opt. Tech. Lett., 26:265--267, 2000. doi:10.1002/1098-2760(20000820)26:4<265::AID-MOP18>3.0.CO;2-O.
  • G. Alleon, Michele Benzi, and L. Giraud. Sparse approximate inverse preconditioning for dense linear systems arising in computational electromagnetics. Numerical Algorithms, 16:1--15, 1997. doi:10.1023/A:1019170609950.
  • B. Carpentieri, I. S. Duff, and L. Giraud. Sparse pattern selection strategies for robust frobenius-norm minimization preconditioners in electromagnetism. Numer. Linear Algebra Appl., 7:667--685, 2000. doi:10.1002/1099-1506(200010/12)7:7/8<667::AID-NLA218>3.0.CO;2-X.
  • B. Carpentieri, I. S. Duff, L. Giraud, and M. Magolu monga Made. Sparse symmetric preconditioners for dense linear systems in electromagnetism. Numer. Linear Algebra Appl., 11:753--771, 2004. doi:10.1002/nla.345.
  • K. Chen. Efficient iterative solution of linear systems from discretizing singular integral equations. Elec. Tran. Numer. Anal., 2:76--91, 1994. http://etna.mcs.kent.edu/vol.2.1994/pp76-91.dir/pp76-91.pdf.




Remember, for most actions you have to record/upload into this online system
and then inform the editor/author via clicking on an email icon or Completion button.
ANZIAM Journal, ISSN 1446-8735, copyright Australian Mathematical Society.